Ghent University Academic Bibliography

Advanced

Hilbert space for quantum mechanics on superspace

Kevin Coulembier UGent and Hendrik De Bie UGent (2011) JOURNAL OF MATHEMATICAL PHYSICS. 52(6).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hermite representation, harmonic analysis, uncertainty principle, superspace, Schroedinger equation, Hilbert space, orthosymplectic invariance, ANHARMONIC GRASSMANN OSCILLATOR, HERMITE, POLYNOMIALS
journal title
JOURNAL OF MATHEMATICAL PHYSICS
J. Math. Phys.
volume
52
issue
6
article number
063504
pages
30 pages
Web of Science type
Article
Web of Science id
000292332200022
JCR category
PHYSICS, MATHEMATICAL
JCR impact factor
1.291 (2011)
JCR rank
24/55 (2011)
JCR quartile
2 (2011)
ISSN
0022-2488
DOI
10.1063/1.3592602
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1260507
handle
http://hdl.handle.net/1854/LU-1260507
date created
2011-06-11 11:35:35
date last changed
2016-12-21 15:42:28
@article{1260507,
  articleno    = {063504},
  author       = {Coulembier, Kevin and De Bie, Hendrik},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  keyword      = {Hermite representation,harmonic analysis,uncertainty principle,superspace,Schroedinger equation,Hilbert space,orthosymplectic invariance,ANHARMONIC GRASSMANN OSCILLATOR,HERMITE,POLYNOMIALS},
  language     = {eng},
  number       = {6},
  pages        = {30},
  title        = {Hilbert space for quantum mechanics on superspace},
  url          = {http://dx.doi.org/10.1063/1.3592602},
  volume       = {52},
  year         = {2011},
}

Chicago
Coulembier, Kevin, and Hendrik De Bie. 2011. “Hilbert Space for Quantum Mechanics on Superspace.” Journal of Mathematical Physics 52 (6).
APA
Coulembier, Kevin, & De Bie, H. (2011). Hilbert space for quantum mechanics on superspace. JOURNAL OF MATHEMATICAL PHYSICS, 52(6).
Vancouver
1.
Coulembier K, De Bie H. Hilbert space for quantum mechanics on superspace. JOURNAL OF MATHEMATICAL PHYSICS. 2011;52(6).
MLA
Coulembier, Kevin, and Hendrik De Bie. “Hilbert Space for Quantum Mechanics on Superspace.” JOURNAL OF MATHEMATICAL PHYSICS 52.6 (2011): n. pag. Print.